MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Vertigo (2134); No Code Available (3191)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern and customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all the results obtained.The expected fasting blood glucose test result range is 200-230 mg/dl.The customer did report symptoms of feeling clammy, fatigue, blurry vision and kidney pain.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was declined by the customer.The test strip lot manufacturer's expiration date is 11/26/2018 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly): (b)(6).Customer called in states the meter is reading high blood results.Customer states her normal fasting range is 200mg/dl-230mg/dl fasting and a1c 11 (269mg/dl).Customer denies the need for medical attention at the time of call and has signs and symptoms of hypoglycemia or hyperglycemia.Hyperglycemic symptoms, fatigued, blurred vision and also kidney pain and customer states and hypoglycemic symptoms such as feeling clammy.Customer will follow up with hospital and healthcare provider.Doctor is aware of symptoms.Customer states she spoke to her physician and is aware of her symptoms.Physician refer her to an endocrinologist and optometrist.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7562205
Report Number1000113657-2018-00609
Device Sequence Number1317647
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2484
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1